|
This article is cited in 2 scientific papers (total in 2 papers)
On the question of the convergence of Fourier series in the metric L
S. A. Telyakovskii Steklov Mathematical Institute, Academy of Sciences of the USSR
Received: 26.09.1966
Citation:
S. A. Telyakovskii, “On the question of the convergence of Fourier series in the metric L”, Mat. Zametki, 1:1 (1967), 91–98; Math. Notes, 1:1 (1967), 59–63
Linking options:
https://www.mathnet.ru/eng/mzm9404 https://www.mathnet.ru/eng/mzm/v1/i1/p91
|
Statistics & downloads: |
Abstract page: | 252 | Full-text PDF : | 138 | First page: | 1 |
|